# SDR UIEA2020032700539

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,625 hours, 15,204 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200208027
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O EICAS MSG R ENG HPSOV. ABORTED TAKEOFF. STATUS MSG R ENG HPSOV.( REMOVED AND REPLACED R ENG HPSOV IAW AMM 36-11-07. RUN ENG PER AMM 71-00-00 OK.  )
